# SDR COMA9860137

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 172825
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE AFTER TAKEOFF.  LT MLG INDICATED UNSAFE.  REPLACED BROKEN UPLOCK PROXIMITY SENSOR TARGET AT LT MLG UPLOCK.
